MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRALEX ST; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRALEX ST; SURGICAL MESH
Catalog Number 5950008
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
As alleged, during an open umbilical hernia repair on (b)(6) 2025, when the nurse went to open the ventralex st mesh it was noted that "one side of the sterile silver packaging was not sealed." another mesh was used to complete the procedure.There was no patient injury.
 
Additional Manufacturer Narrative
As reported, one side of the sterile packaging of the ventralex st mesh was found to be not sealed.The sample evaluation finds that the seal adhesive transfer in the area that was opened showed that the manufacturers seal was complete.There was no evidence of missing seal or seal creep.This review demonstrated that the pouch was sealed correctly with no evidence of not being sealed at point of use.No manufacturing anomalies were found.There was tear in the pouch at the vendor seal and manufacture seal overlap, due to increased seal resistance while being opened across the manufacture seal.Based on the evaluation results, there is no confirmation for the reported event and it was found that the product meets the specifications.Review of manufacturing records shows product was manufactured to specification.To date, this is the only complaint for this manufacturing lot of (b)(4) units.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
VENTRALEX ST
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key22786051
Report Number1213643-2025-00752
Device Sequence Number20897077
Product Code FTL
UDI-Device Identifier00801741031489
UDI-Public(01)00801741031489(11)250131(17)261228(10)HUKN1955
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K101928
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number5950008
Device Lot NumberHUKN1955
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/04/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2025
Initial Report FDA Received Date08/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/31/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown